# SDR LR7A9964

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104A
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FLIGHT CREW REPORTED NR 4 ENGINE DEVELOPED A RGB OIL PRESSURE FLUCUATION OF 30 PSI, 1.5 HOURS OUT OF BOS EN ROUTE TO CDC.  DUMPED 9000 LBS OF FUEL, RETURNED TO BOS PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  INSPECTED RGB MAG PLUGS AND PRESSURE FILTER FOR METAL CONTAMINATION, NONE FOUND.  REPLACED RGB OIL PRESSURE TRANSMITTER IAW SMP 581 CHAPTER 79-30, PG 202B AND 203.  OPS CHECK GOOD IAW CHAPTER 71.
